Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news

Posted by msemilyemily on October 26, 2001, at 0:09:06

In reply to Re: Effexor withdrawal - very bad news marlo, posted by Lorraine on October 25, 2001, at 12:03:15

Okay, I'm having weirdness with effexor also. I've taken 300mg a day for about a year. I don't ever drink, but last week I drank 4 days in a row (right now, it makes no sense to me why this happened, but it did). Now, I think I'm going insane. I feel disconnected, and weird -- confused, like I'm not myself, but my self is acting in the world. I've taken this same dosage for a year -- why would this crazyness start now? I went to my doctor this afternoon (I'm a grad student, and I cannot write, and I keep doing very odd things), and he suggested that maybe the alcohol interacted with the effexor in some weird way -- he has tapered me down to 150mg a day, and added Risperdal. I hate not being able to trust these people. I knew knew KNEW that medication was a bad plan, and this is absurd. Has anyone else experienced a similar sudden onset of side effects to Effexor (XR)? I'm afraid that if I did some weird neurological damage, the tapering off of Effexor will just make things worse...

help.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:msemilyemily thread:1016
URL: http://www.dr-bob.org/babble/20011025/msgs/82319.html